# SDR SWIA200516422

- Difficulty date: December 23, 2005
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 31,158 hours, 26,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LWR SILL RISER CORRODED BETWEEN FS 310 & 349, ITEM FOUND AT C CHECK INSPECTION.  PAX DOOR CUT OUT LWR SILL RISER REPLACED IAW CRJ SRM 51-40-11, 53-21-23, 51-21-11, 51-23-00, 51-42-06, 51-42-13, 51-25-00.
